# SDR USAA920080040

- Difficulty date: December 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N876947
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON L4 DOOR THRESHOLD SUPPORT CHANNEL CLIP, BS 1671, LBL 58, WL 208.  REPLACED L4 DOOR THRESHOLD SUPPORT CHANNEL CLIP, BS 1671, LBL 58, WL 208 IAW B757 SRM 51-40-02.
